It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Heart Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-05-2012, 06:58 PM   #1
Newbie
(male)
 
Join Date: Jan 2012
Location: California
Posts: 1
vVvMuffins HB User
Help is there something wrong with me!?

Hi I am a high school senior that is really scared about his health. Anyway I don't normally do drugs, except have occasionally used Adderall to help me study for finals. I have used it 2 times before and was fine both times except for a panic attack after getting no sleep. So two nights ago I was using Adderall both days with a total of 50mgs to finish my 15 page essay up. Today I woke up really exhausted and throughout the day my heart felt almost sore but not painful or alarming. I am extremely paranoid normally and think that I have every disease in the book so it is normal for me to feel things that I don't actually have just cause of my paranoia, so I blew it off as nothing. However, later in the day I started to feel what I thought were papilations and I would constantly feel my heart to see if I had irregular heartbeat. My heartbeat did seem uneven, which again I am not sure if it was just the paranoia, and it really scared me. When I felt my pulse however it was perfectly normal, perfectly even, etc. There still fills like there is some pressure around my chest area but I generally feel better. Walking home was a lot more tiring today as well, but I am not sure whether it was because I was scared of getting a heart attack or the fact that I hardly got any sleep. So my parents are going out this weekend so I can't go to the doctors right now but I might ask the school nurse to see what she thinks. CAN ANYONE HELP ME!? I AM REALLY REALLY REALLY NERVOUS and I need to know if this is normal after 2 days of Adderall and will the feeling just go away with time or if it something serious and life threatening! THANK YOU!

* I DID NOT HAVE TIME TO WRITE A FANCY DETAILED EXPLANATION CAUSE I HAVE TO STUDY FOR FINALS AND AM REALLY SORRY FOR THE 3 MINUTE WRITE UP BUT I CAN'T REALLY CONCENTRATE DUE TO MY CONSTANT ANXIETY RIGHT NOW.

 
Sponsors Lightbulb
   
Old 01-06-2012, 04:05 PM   #2
Member
(male)
 
Join Date: Nov 2011
Location: Sydney Australia
Posts: 86
Jimmysyd HB UserJimmysyd HB User
Re: Help is there something wrong with me!?

First, stop taking stuff to keep you awake or help you study. Adderall is an amphetamine based medication used for Attention Deficit Hyperactivity Disorder.

Unless you have ADHD and have been prescribed this my your healthcare professional, then don't use it.

I would say what you need is less stress and more rest. The mere fact you are freaking out over this at the moment will make you panic, push adrenaline into your heart more and make your heart beat faster, maybe irregular, and you will tire fast.

"I CAN'T REALLY CONCENTRATE DUE TO MY CONSTANT ANXIETY RIGHT NOW." well that's you issue in a nutshell. cut the drugs and relax, and all will be fine.

Of course if symptoms persist, see your doctor. But if you do what I said above, I highly doubt they will. Might take another day of so once you start to relax.

 
Old 01-17-2012, 04:26 PM   #3
Junior Member
(female)
 
Join Date: Jan 2012
Location: southampton, pa
Posts: 19
darkstorm928 HB User
Re: Help is there something wrong with me!?

Medications are no help in school. Paranoia is a big side effect to a lot of these. You need to rehydrate your body, drink plenty of water and try to rest. Your hear beats faster when you are nervous, and the lack of sleep can really do harm to your body.

Drink fluid, rest up and hopefully the symptoms will subside.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
I'am really worried about my PAC's/PVC's and Tachycardia. Please help! NicoletteAshley Heart Disorders 10 09-03-2008 05:06 AM
Help me help my Dad! Legend74 Heart Disorders 3 01-28-2007 06:31 AM
Heart Palpitations, cardiologist? Young guy, help thegreattailz Heart Disorders 15 05-16-2006 08:28 AM
Help , am very worried siscokid1 Heart Disorders 10 11-04-2005 05:32 AM
Please help frmgrl Heart Disorders 2 08-15-2005 01:40 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Machaon (78), Vyking (50), sjb (25), JJ (22), ladybud (18), started04 (15), rosier (9), Beefsteak (8), cvcman (8), Bob652 (6)

Site Wide Totals

teteri66 (1180), MSJayhawk (1011), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (761), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 12:28 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!